Revista Matemática Iberoamericana


Full-Text PDF (1272 KB) | Metadata | Table of Contents | RMI summary
Volume 11, Issue 2, 1995, pp. 431–451
DOI: 10.4171/RMI/179

Published online: 1995-08-31

Comportement asymptotique dans l'algorithme de transformée en ondelettes. Lien avec la régularité de l'ondelette

Loïc Hervé[1]

(1) Université de Rennes I, France

We study the asymptotic performance for a Wavelet Transform, in particular as a functin of the regularity order of the wavelet.

No keywords available for this article.

Hervé Loïc: Comportement asymptotique dans l'algorithme de transformée en ondelettes. Lien avec la régularité de l'ondelette. Rev. Mat. Iberoam. 11 (1995), 431-451. doi: 10.4171/RMI/179